# SDR IPXA2015071491125

- Difficulty date: July 2, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,578 hours, 15,251 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING SPOILER ACTUATOR NR 7 SUPPORT FITTING INBD LOWER LUG FOUND CRACKED.  REPAIRED THE RT WING, NR 7 SPOILER ACTUATOR SUPPORT FITTING IAW SRM 57-51-13-2R.  REPAIR 1, FIG 202, REV 33.
